MathSciNet Relay Station
MathSciNet bibliographic data
MR1012300 92B05 (34E15 92C45)
Segel, Lee A.; Slemrod, Marshall The quasi-steady-state assumption: a case study in perturbation. SIAM Rev. 31 (1989), no. 3, 446–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement